MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Model Number G52542
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: 510(k) = k122796 or k160884.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, an unspecified cxi support catheter was unable to be removed from an unknown wire.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional/corrected information: b5, d4, d9, d10, e1, e4, g4, h4, h6 (annexes e & f).H3: device evaluated by mfg - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received on 03dec2024 and inadvertently omitted from the initial report.The procedure was an angiogram of the right lower extremity via contralateral access in the left femoral artery.The target location was the right superficial femoral artery.The catheter was advanced through another manufacturer¿s 6-french sheath, over another manufacturer's floppy wire.The anatomy, described as "average/typical", was not stenosed, tortuous, or calcified.Resistance was not encountered during insertion or advancement of the catheter.The catheter and wire were pulled out of the sheath and removed from the patient, and the procedure was completed successfully.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Summary of event: as reported, during an unknown procedure, an unspecified cxi support catheter was unable to be removed from an unknown wire.Additional information was received 03dec2024 and inadvertently omitted from the initial report.The procedure was an angiogram of the right lower extremity via contralateral access in the left femoral artery.The target location was the right superficial femoral artery.The catheter was advanced through another manufacturer¿s 6-french sheath, over another manufacturer¿s floppy wire.The anatomy, described as ¿average/typical¿, was not stenosed, tortuous, or calcified.Resistance was not encountered during insertion or advancement of the catheter.The catheter and wire were pulled out of the sheath and removed from the patient, and the procedure was completed successfully.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.Another manufacturer¿s wire was lodged inside the catheter.An attempt was made to remove the wire; however, the wire was stuck in the catheter and could not be removed.A section of the catheter was wavy.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional complaints on the final or sub-assembly lots.The product ifu states ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that a component failure contributed to this event.Although it is possible that other factors related to use of the device during the procedure may have contributed to the event, this cannot be definitively determined.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23715245
Report Number1820334-2025-01498
Device Sequence Number10275612
Product Code KRA
UDI-Device Identifier00827002525429
UDI-Public(01)00827002525429(17)280408(10)16546301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52542
Device Catalogue NumberCXI-4.0-35-135-P-NS-0
Device Lot Number16546301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/03/2025
02/24/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/16/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR X 45CM TERUMO DESTINATION SHEATH.; ABBOTT VERSACORE FLOPPY WIRE 0.035¿ X 260CM.
Patient SexUnknown